Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ t$-linked overrings as intersections of localizations


Authors: David E. Dobbs, Evan G. Houston, Thomas G. Lucas and Muhammad Zafrullah
Journal: Proc. Amer. Math. Soc. 109 (1990), 637-646
MSC: Primary 13F05; Secondary 13B30
MathSciNet review: 1017000
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This sequel to our work on $ t$-linked overrings introduces, characterizes, and applies the $ t$-theoretic analogues of integral domains satisfying the $ QR$- and $ QQR$-properties. In particular, we show that, unlike the situation with $ QQR$-domains, the $ tQQR$-property is stable under the adjunction of an indeterminate.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13F05, 13B30

Retrieve articles in all journals with MSC: 13F05, 13B30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1017000-7
PII: S 0002-9939(1990)1017000-7
Article copyright: © Copyright 1990 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia